Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567058
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. F. Wells
Title: Three-dimensional nets and polyhedra
Additional book information: Wiley, New York, 1977, xii + 268 pp., $29.95.

References [Enhancements On Off] (What's this?)

A. Andrcini 1905, Sulle reti di poliedri regolari e semi-regolari, Mem. Soc. Ital. Sec. (3) 14, 75-129.

  • W. W. Rouse Ball and H. S. M. Coxeter, Mathematical recreations & essays, Twelfth edition, University of Toronto Press, Toronto, Ont., 1974. MR 0351741
  • H. S. M. Coxeter 1939, The regular sponges, or skew polyhedra, Scripta Math. 6, 240-244.

  • H. S. M. Coxeter, Regular and semi-regular polytopes. I, Math. Z. 46 (1940), 380–407. MR 2181, DOI 10.1007/BF01181449
  • H. S. M. Coxeter, Twelve geometric essays, Southern Illinois University Press, Carbondale, Ill.; Feffer & Simons, Inc., London-Amsterdam, 1968. MR 0310745
  • H. S. M. Coxeter, Regular polytopes, 3rd ed., Dover Publications, Inc., New York, 1973. MR 0370327
  • H. S. M. Coxeter, Regular complex polytopes, Cambridge University Press, London-New York, 1974. MR 0370328
  • H. S. M. Coxeter, Polytopes in the Netherlands, Nieuw Arch. Wisk. (3) 26 (1978), no. 1, 116–141. MR 484100
  • Keith Critchlow 1969, Order in space, Thames and Hudson, London; Viking Press, New York.

  • J. R. Gott III, Pseudopolyhedrons, Amer. Math. Monthly 74 (1967), 497–504. MR 212655, DOI 10.2307/2314876
  • D. Hilbert and S. Cohn-Vossen, Geometry and the imagination, Chelsea Publishing Co., New York, N. Y., 1952. Translated by P. Neményi. MR 0046650
  • A. V. Shubnikov and V. A. Koptsik 1974, Symmetry in science and art, Plenum, New York.

    A. Wachman, M. Burt and M. Kleinmann 1974, Infinite polyhedra, Technion, Haifa.

  • Ernst Witt, Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe, Abh. Math. Sem. Hansischen Univ. 14 (1941), 289–322 (German). MR 5099, DOI 10.1007/BF02940749

  • Review Information:

    Reviewer: H. S. M. Coxeter
    Journal: Bull. Amer. Math. Soc. 84 (1978), 466-470